I have noticed hair loss and yes my hair is very much changed now. My wife describes it now as a brillo pad. I have been feeling very tired and ended up at my PCP. He ran some bloodwork and ended up sending me to a spacialist for hyperparathyroidism. They ran more tests and founf the the parathroid looks to be ok but my vitamin d level was low. I did explain I take Tasigna. Well they have me taking a big dose of vitiman d once a week and I will see the specialist in 6 weeks and have somemore blood tests. Very Confusing. I have alot of trouble sleeping at night and just feel so tired and it's hard to concentrate at work. I now see my onc once every 3 months and will see him again in a few weeks. I wasn't too impressed on my last visit as I belive he was overtaxed and got me out fast and said they would see me in three months. They say my blood work is fine and as he says I'm on top of the food chain!! I just wish I felt better as I have ben taking Tasigna for almost a year and a half now. Just to have a full week where I felt better would be nice. Other things I have noticed is things like vision. Does it also change? I will be going for my yearly eye exam in a few months. I had another specialist see me that the Onc sent me to for the numbness in my feet. They prescribed me Gabapentin and for low vitimamin B metanx. I just quit taking them about a couple months ago as I felt bad and wanted to see if I stopped would I feel better. I just think it's the Tasigna doing all this. I will talk all this over with the Onc on my next visit.